Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
01/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a capsule tear occurred during implantation of the light adjustable lens (lal, sn (b)(6), +19.0d).The lens was removed from the eye during the same surgical procedure and a vitrectomy was performed.A new lal (sn (b)(6), +20.5d) was implanted in the sulcus.